Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Optimal Adjustments to Restrictions on Advertising: Some Further Comments

Michael R. Baye
The Journal of Industrial Economics
Vol. 32, No. 2 (Dec., 1983), pp. 249-251
Published by: Wiley
DOI: 10.2307/2098052
Stable URL: http://www.jstor.org/stable/2098052
Page Count: 3
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Optimal Adjustments to Restrictions on Advertising: Some Further Comments
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[249]
    [249]
  • Thumbnail: Page 
250
    250
  • Thumbnail: Page 
251
    251